zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the study of globally exponentially attractive set of a general chaotic system. (English) Zbl 1221.37072
Summary: We prove that there exists globally exponential attractive and positive invariant set for a general chaotic system, which does not belong to the known Lorenz system, or the Chen system, or the Lorenz family. We show that all the solution orbits of the chaotic system are ultimately bounded with exponential convergent rates and the convergent rates are explicitly estimated. The method given in this paper can be applied to study other chaotic systems.

37D45Strange attractors, chaotic dynamics
34C28Complex behavior, chaotic systems (ODE)
Full Text: DOI
[1] Lorenz, E. N.: Deterministic nonperiodic flow, J atmos sci 20, 130-141 (1963)
[2] Rössler, O. E.: An equation for continuous chaos, Phys lett A 57, 397-398 (1976)
[3] Chua, L. O.: Chua’s circuit: an overview ten years later, J circ syst & comput 4, 117-159 (1994)
[4] Chen, G.; Ueta, G. T.: Yet another chaotic attractor, Int J bifurcat & chaos 9, 1465-1466 (1999) · Zbl 0962.37013
[5] Čelikovsý, S.; Chen, G.: On a generalized Lorenz canonical form of chaotic systems, Int J bifurcat & chaos 12, 1789-1812 (2002) · Zbl 1043.37023 · doi:10.1142/S0218127402005467
[6] Ueta, T.; Chen, G.: Bifurcation analysis of Chen’s attractor, Int J bifurcat & chaos 10, 1917-1931 (2000) · Zbl 1090.37531
[7] Chen, G.; Lü, J. H.: Dynamical analysis, control and synchronization of Lorenz families, (2003)
[8] Leonov, G.; Bunin, A.; Koksch, N.: A tractor localization of the Lorenz system, Zamm 67, 649-656 (1987) · Zbl 0653.34040 · doi:10.1002/zamm.19870671215
[9] Leonov, G.: On estimates of attractors of Lorenz system, Vestnik leningradskogo universiten matematika 21, 32-37 (1988) · Zbl 0716.34061
[10] Progromsky, Yu.; Santoboni, G.; Nijneijer, H.: An ultimate bound on the trajectories of the Lorenz system and its applications, Nonlinearity 16, 1597-1605 (2003) · Zbl 1050.34078 · doi:10.1088/0951-7715/16/5/303
[11] Yu, P.; Liao, X. X.: Globally attractive and positive invariant set of the Lorenz system, Int J bifurcat & chaos 16, 757-764 (2006) · Zbl 1141.37335 · doi:10.1142/S0218127406015143
[12] Li, D.; Lu, J. A.; Wu, X.; Chen, G.: Estimating the bounds for the Lorenz family of chaotic system, Chaos, solitons & fractals 23, 529-534 (2005) · Zbl 1061.93506 · doi:10.1016/j.chaos.2004.05.021
[13] Yu, P.; Liao, X. X.: New estimations for globally attractive and positive invariant set of the family of the Lorenz systems, Int J bifurcat & chaos 16, No. 11 (2006) · Zbl 1116.37026 · doi:10.1142/S0218127406016860
[14] Liao XX, Fu Y, Xie S, Yu P. Globally exponentially attractive sets of the family of Lorenz systems. Sci in China, Ser F: Information Sciences, in press. · Zbl 1148.37025 · doi:10.1007/s11432-008-0024-2
[15] Liao, X. X.; Yu, P.; Xie, S.; Fu, Y.: Study on the global property of the smooth Chua’s system, Int J bifurcat & chaos 16, No. 10 (2006) · Zbl 1185.37056 · doi:10.1142/S0218127406016483
[16] Qin WX, Chen G. On the boundedness of solutions of the Chen system. J Math Anal Appl 2006, doi:10.1016/j.jmaa.2006.06.091.